Show simple item record

dc.contributor.authorAzad, Hassan ( )
dc.contributor.authorLaradji, Abdallah ( )
dc.contributor.authorMustafa, Muhammad Tahir ( )
dc.date.accessioned2022-03-21T15:13:10Z
dc.date.available2022-03-21T15:13:10Z
dc.date.issued2017-01-18
dc.identifier.citationAzad, H., Laradji, A., & Mustafa, M. T. (2017). Higher order self-adjoint operators with polynomial coefficients. Electronic Journal of Differential Equations, 2017(22), pp. 1-21.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/15527
dc.description.abstractWe study algebraic and analytic aspects of self-adjoint operators of order four or higher with polynomial coefficients. As a consequence, a systematic way of constructing such operators is given. The procedure is applied to obtain many examples up to order 8; similar examples can be constructed for all even order operators. In particular, a complete classification of all order 4 operators is given.en_US
dc.formatText
dc.format.extent21 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherTexas State University, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2017, San Marcos, Texas: Texas State University and University of North Texas.
dc.subjectSelf-adjoint operatorsen_US
dc.subjectPolynomial coefficientsen_US
dc.titleHigher order self-adjoint operators with polynomial coefficientsen_US
dc.typepublishedVersion
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record